# SDR SWAA2025121835677

- Difficulty date: November 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER & LOWER SKIN INBD EDGE OF LT WING OTBD AFT FLAP.   REPAIRED UPPER AND LOWER SKIN INBD EDGE OF LT WING OTBD AFT FLAP IAW EA 25-157-03324.
